# SDR CALA2019111601987

- Difficulty date: November 12, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 95,860 hours, 17,602 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Part number: AS1655C32
- Condition: Broken
- Location: Bs 1500
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REF 3792475 URINE SMELL VCNTY ROWS 47/49 AB NUMEROUS CUSTOMER HE ALTH REPEAT COMPLAINT... ITEM NEEDS TO BE ADDRESSED.  LOG LOCKED FOR FIX CONFIRMATION. UNLOCKED FOR FIX REF. LOG PAGE #3794099 FOR CORRECTIVE ACTION. FOUND LAV COUPLING MISSING ON LAV WASTE PIPE IN AFT CARGO PIT AT STATION 1500 LEFT HAND SIDE, WILL REQURE BIOHAZARD CLEAN UP. CONTAMINATION IS CONTAINED WITHIN STATION 1500-1600 AND  RE-CONNECTED LAV WASTE TUBING WITH NEW CLAMP ASSEMBLYS AND O-RINGS, @ L/H SIDE STATION 1400-1500 AREA, LEAK
